# SDR QXEA0300102

- Difficulty date: January 19, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4055
- Aircraft time: 2,609 hours, 3,104 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 301450201
- Part serial: 0178
- Condition: Malfunctioned
- Location: Rt Mlg
- Part time: 2,609 hours, 3,104 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PDX-RIGHT HAND AFT GEAR DOORS REMAIN OPEN AFTER GEAR EXTENSION.  REMOVED AND REPLACED PROXIMITY SENSING ELECTRONIC UNIT.  OPERATIONAL TEST GOOD.  AIRCRAFT RETURNED TO SERVICE.
